# SDR 2007UALA01443

- Difficulty date: May 7, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 42,373 hours, 6,497 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 247 S1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN AT STA 247 STR 1L LBL 4 IS DAMAGED.   MAJOR REPAIR ACCOMPLISHED:  INSTALLED TRIPLER REPAIR.
